# SDR UPS02838815

- Difficulty date: July 16, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE GIRT BAR WOULD NOT ENGAGE.  REPACKED AND INSTALLED EVACUATION SLIDE ON MAIN CABIN DOOR IAW DC8-MM 25-60-01.
